# SDR GLBA97058

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120092
- Engine: Pwa PW118
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Req'D Service
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MOT - AFTER DEPARTURE NR 1 ENGINE OIL PRESSURE BEGAN FLUCTUATING.  AIR TURN BACK AND MAINTENANCE ADDED TWO (2) QUARTS OF OIL.  NO FURTHER OIL PRESSURE FLUCTUATION WAS NOTED.  (M)
